Novartis Complaint - Stay away from Elidel

Review by quitefrustrated on 2010-12-06
I have rosacea and got an outbreak this weekend on my forehead and my left cheek. After I treated it with Elidel, per my dermatologist, I got a huge rash running from the left side of my nose across the top of my left cheek to a point right below the left end of my left eye. It looks quite bad, like a noticeable scar. I have to go to work with this now, and I must say I got quite poor treatment and nasty looks from people I encountered on the way (so bad that, in fact, I am contemplating suicide - I'm not kidding). It is quite upsetting to have people hate me for having a skin condition, a rash, something I didn't choose and nothing over which I had any fault. I owe this all to f--ing Novartis, who by the way doesn't even have any way to reach them other than calling Switzerland. I am going to do all I can to have Novartis held responsible, including - but not limited to - reporting them to the FDA to try to get Elidel banned so they can't hurt anyone with it anymore. In the mean time, unless you all also want to get disfiguring rashes on your face, please do not use Elidel. Thank you.
Comments:3 Replies - Latest reply on 2010-12-06
Posted by momsey on 2010-12-06:
First of all, if you're seriously contemplating suicide, I hope you are talking to a professional or at least a family member or friend who can help you.

If it just happened this weekend, it's very possible that it's just a temporary unfortunate reaction to the medicine. My nephew had a really bad reaction to a new antibiotic he was given, and it caused him to have a horrible rash over his entire body, among other things. But he is having it treated and there will be no ill effects. I hope you have spoken to your dermatologist about the reaction you had.

I hope you also know that something like this is not worth ending it all.
Posted by rockfishing on 2010-12-06:
Did you read the paperwork? Is this one of the side effects? No medication is perfect. Someone will has a reaction to every medication in the world. If they banned all medication where someone had a reaction, then there would be no medication left to take.

Please call your local suicide hotline, also, file a complaint with your company's human resources department.
Posted by quitefrustrated on 2010-12-06:
rockfishing,

Thanks for the reply but why the complaint with the HR dept? I don't get it...

Your Name:
(displayed with your comment)
Your E-mail:
(required)

Your Experience/Advice:
Check spelling


By clicking submit you agree that you have read and accept the Terms of Service & Privacy Policy.


Note: All comments are reviewed by a moderator before being published. Please be sure to read our guidelines before commenting.